# SDR 06FDEA1533

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXISTING DOUBLER AND ANGLE REPAIR ON SKIN AND FRAME AT STA 330 LT SIDE.  PERFORMED GVI ON DOUBLER AND FRAME REPAIR FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 P1 INITIAL INSPECTION PERFORMED IAW EA #8-5330-95700.
